# SDR HEEA0012871

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspd Indicator
- Part number: 206075725103
- Condition: Defective
- Location: Cockpit
- Part time: 286 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AIRSPEED INDICATOR READS 10 KNOTS LOW, BASED ON GPS READINGS.
